# SDR SWIA2025F01382

- Difficulty date: July 27, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE ON PAX DOOR SURROUND EXTERIOR SKIN AT FS 345.0 APPROX. NEXT TO PAX DOOR PIANO HINGE.   (C-CHECK RO 09/24/2025)REPAIRED GOUGE ON PAX DOOR SURROUND EXTERIOR SKIN APROX @FS345.0 IAW REO 601R-53-21-3763 REV -- DATE: 2025-07-30 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
